# SDR AALA201601019003

- Difficulty date: December 31, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 24,703 hours, 9,452 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: F100143096
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  RED SEAT MOUNTED EMER LIGHT AT ROW 22 RT INOPERATIVE.  A/C TO SEAT CABLE DAMAGED.  REMOVED HARNESS & REPLACED WITH NEW 29-3351-3-0008 ROUTED & CONNECTED IAW CMM 25-22-50.  OPERATIONS CHECKED GOOD.
